Towards topological Hochschild homology of Johnson–Wilson spectra - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Algebraic and Geometric Topology Année : 2020

Towards topological Hochschild homology of Johnson–Wilson spectra

(1, 2) ,
1
2

Dates et versions

hal-03225345 , version 1 (12-05-2021)

Identifiants

Citer

Christian Ausoni, Birgit Richter. Towards topological Hochschild homology of Johnson–Wilson spectra. Algebraic and Geometric Topology, 2020, 20 (1), pp.375-393. ⟨10.2140/agt.2020.20.375⟩. ⟨hal-03225345⟩
17 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More